Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|CCpowell - Mon Aug 22, 2005 7:44 am|
I've been taking Depo-Provera for almost a year now. What I was wondering is , ever since I started taking Depo-Provera I have not had a Menstual Cycle, is this common.?Also is it possible to get pregnant taking Depo Provera??
|Theresa Jones, RN - Mon Aug 22, 2005 8:10 am|
No menses while taking Depo-Provera is rather common. It would be impossible to state that any birth control method is 100% full proof. I would suggest that while you are taking the Depo-Provera that you also take a calcium supplement as there has been some research suggesting that the use of this type of birth control may have an effect on bone density.
|Tallahasee - Tue Jul 20, 2010 6:35 am|
I have been receiving the depo injection for about a year now and have never had any problems, until i received my latest injection. The nurse done it about halfway up my back, and now i can barely walk as the injection site is causing me severe pain, is this normal?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.